# SDR HEEA966358

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5426U
- Make and model: Skrsky S76A
- Aircraft serial: 760167
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100051A
- Condition: Cracked
- Location: M/R
- Part time: 9,252 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE IS CRACKED.  SPAR CRACKED AT ROOT END. SCRAPPED M/R BLADE.
